There are many effects to depression. Try visiting this website for more information. http://web4health.info/it/bipolar-sym-life-depr.htm
This may help. Talk to your doctor about putting you on an anti depressant such as Seroquel, Zoloft, or Trazodone. If an anti depressant doesnt do the job on its own then you can talk to your doctor about Abilify on top of your anti depressant. This medication is a mood stabilizer. It has seemed to help thousands.
Depression often leads to suicide alot and multiple health problems. You need to find out why you are depressed and address thoughs issues. I am on Paxil and have found that to work very well with little to no side effects. Unfortunately weight gain is a side effect of most antidepressants though. You have to weigh the risks versus the benefits. It has been a big benefit to me. Hope this answers your question.
Depression can have many problems with your physical health as well as mental health. I use Paxil and that has been great for me and has had no side effects either, but everyone is different in their reactions to meds. You can give it a try if the doctor o.k.'s it if you want. There are quite a few illnesses related to depression such as stomach issues of all sorts, blood pressure problems, headaches, sleeping issues too much/too little, etc. Hope this helps some.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2011 • 2 answers
Posted 24 Aug 2012 • 5 answers
Posted 3 Nov 2012 • 6 answers
Posted 23 Jan 2013 • 4 answers
What drug best for severe insomnia along with depression and anxiety? I have been battling this for?
Posted 13 Jun 2016 • 5 answers